# SDR CALA2023053101728

- Difficulty date: May 31, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N2140U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62651
- Aircraft time: 25,471 hours, 2,822 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 313W17115
- Condition: Cracked
- Location: Frame 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PYLON INBD NUMBER 3 FRAME (FROM FWD) LOWER AREA CRACKED. REPAIRED IAW ECRA 5452-01606 REF UARI-54-0009 REV 1. ECRA AUTHORIZES REPAIR OF DAMAGED FRAME  PER SB 777-54-0044 ORIGIONAL REVISION WORK PACKAGE 2 AND AUTHORIZATION TO OMIT INSPECTION OF COUNTERSINKS. REF NRC AFM0359. WORKED BY MECH L8272
